# SDR MWEA97368

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 99155424
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WHEEL WELL BRACKET CRACKED BETWEEN LONGERON 20 INBD MEMBER AND WHEEL WELL JAMB AT APPROX STA 615.  ALSO, FOUND JAMB BEHIND BRACKET CRACKED.  REPAIRED IAW SRM 51-10-2.
